Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on Nielsen transformations


Author: Elvira Strasser Rapaport
Journal: Proc. Amer. Math. Soc. 10 (1959), 228-235
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104724-1
MathSciNet review: 0104724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Magnus, Ueber diskontinuierliche Gruppen mit einer definierenden Relation (der Freiheitssatz), J. Reine Angew. Math. vol. 163 (1930) pp. 141-165.
  • [2] -, Untersuchungen ueber einige unendliche diskontinuierliche Gruppen, Math. Ann. vol. 105 (1931) pp. 52-74. MR 1512704
  • [3] A. Kurosh, Group theory, Chelsea, 1956, 308 pp. MR 0080089 (18:188f)
  • [4] B. H. Neumann, Some remarks on infinite groups, J. London Math. Soc. vol. 12 (1937) pp. 120-127.
  • [5] J. Nielsen, Isomorphic der allgemeinen unendlichen Gruppe mit zwei Erzeugenden, Math. Ann. vol. 78 (1917) p. 392. MR 1511907
  • [6] M. Dehn, Die beiden Kleeblattschlingen, Math. Ann. vol. 75 (1914) pp. 402-413. MR 1511799
  • [7] R. H. Fox, Free differential calculus, II, Ann. of Math. vol. 59 (1954) p. 204. MR 0062125 (15:931e)
  • [8] K. Reidemeister, Knotentheorie, Chelsea, 1948, p. 40.
  • [9] O. Taussky, On a theorem of Latimer and MacDuffee, Canad. J. Math. vol. 1 (1949) pp. 300-302. MR 0030491 (11:3k)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104724-1
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society